ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Канонические решения вариационных задач и канонические уравнения механики

Мыхитарян, В. М. (2013) Канонические решения вариационных задач и канонические уравнения механики. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 48 (1). pp. 3-19. ISSN 0002-3035

[img]
Preview
PDF
Download (2990Kb) | Preview
    Item Type: Article
    Additional Information: Վարիացիոն խնդիրների կանոնիկ լուծումներ և մեխանիկայի կանոնիկ հավասարումներ։ Canonical solutions of variational problems and canonical equations of mechanics.
    Uncontrolled Keywords: Մխիթարյան Վ. Մ., Mekhitarian V. M.
    Subjects: Q Science > QC Physics > Descriptive and experimental mechanics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 12 Dec 2013 14:04
    Last Modified: 21 Feb 2014 10:40
    URI: http://physics.asj-oa.am/id/eprint/3386

    Actions (login required)

    View Item